# SDR 9701706301

- Difficulty date: January 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND THE EMERGENCY ESCAPE PATH LIGHTS INOPERATIVE FROM ROWS 51 ABC TO 65 ABC.  REPAIRED BROKEN WIRE, OPERATIONAL CHECK GOOD.
